On Cyclic Biquadratic Fields Related to a Problem of Hasse.
Monatshefte für Mathematik, Tome 94 (1982), pp. 125-132
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1982__94_178088,
author = {Toru Nakahara},
title = {On {Cyclic} {Biquadratic} {Fields} {Related} to a {Problem} of {Hasse.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {125--132},
year = {1982},
volume = {94},
zbl = {0482.12001},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178088/}
}
Toru Nakahara. On Cyclic Biquadratic Fields Related to a Problem of Hasse.. Monatshefte für Mathematik, Tome 94 (1982), pp. 125-132. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178088/